| Model Number |
02.12.E0310CRR |
| Health Effect - Clinical Code |
Unspecified Tissue Injury (4559)
| Date of Event |
07/19/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
At 5 days after the primary, the patient came in reporting pain due to a quad tendon rupture and the cause is unknown.The surgeon performed a quad tendon repair and upsized the poly.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 29 july 2022.Lot 2112612: (b)(4) items manufactured and released on 01-dec-2021.Expiration date: 2026-11-17.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.